# SDR ASAA2019112653446

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 42,624 hours, 12,685 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK ON FO ND. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836. RESET 4 C/B. OPS TEST GOOD. GROUND VERIFICATION TEST GOOD.
